Certain associative algebras with transcendental relations
Algebra i logika, Tome 9 (1970) no. 5, pp. 520-529
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1970_9_5_a2,
author = {E. G. Koshevoi},
title = {Certain associative algebras with transcendental relations},
journal = {Algebra i logika},
pages = {520--529},
year = {1970},
volume = {9},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1970_9_5_a2/}
}
E. G. Koshevoi. Certain associative algebras with transcendental relations. Algebra i logika, Tome 9 (1970) no. 5, pp. 520-529. http://geodesic.mathdoc.fr/item/AL_1970_9_5_a2/